# SDR AALA200801242

- Difficulty date: May 7, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 25,002 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Blown
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T2079/07MAY - TAIL COMPARTMENT TEMPERATURE HIGH INDICATION ILLUMINATED DURING CLIMB.  LIGHT EXTINGUISHED IN ABOUT FIVE MINUTES.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND WATER SEPARATOR DUCT AT FORWARD RIGHT SIDE OF AFT TAIL COMPARTMENT BLOWN.  REPLACED BLOWN DUCT ON FORWARD RIGHT SIDE OF AFT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
